RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ИММ УрО РАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ИММ УрО РАН, 2003, том 9, номер 1, страницы 137–142 (Mi timm267)  

Method of asymptotic partial decomposition of domain and partial homogenization

G. Panasenko

University Jean Monnet, Equipe d'Analyse Numérique, St-Etienne, and Laboratoire de Modélisation en Mécanique, CNRS UMR, Université Pierre et Marie Curie-Paris 6, France

Аннотация: Application of the method of asymptotic partial decomposition of domain to the following two singularly perturbed boundary value problems is considered. The first one is a boundary value problem for a Poisson equation on a narrow rectangle with the Dirichlet boundary conditions on its smaller sides and the Neumann conditions on the others. The second is a Dirichlet problem in a layer for elliptic operator with coefficients rapidly oscillating with respect to the cross variable.

Полный текст: PDF файл (306 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 1, S161–S167

Реферативные базы данных:
Тип публикации: Статья
УДК: 519.6:531.32
Поступила в редакцию: 30.10.2002
Язык публикации: английский

Образец цитирования: G. Panasenko, “Method of asymptotic partial decomposition of domain and partial homogenization”, Асимптотические разложения. Теория приближений. Топология, Сборник статей, Тр. ИММ УрО РАН, 9, no. 1, 2003, 137–142; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S161–S167

Цитирование в формате AMSBIB
\RBibitem{Pan03}
\by G.~Panasenko
\paper Method of asymptotic partial decomposition of domain and partial homogenization
\inbook Асимптотические разложения. Теория приближений. Топология
\bookinfo Сборник статей
\serial Тр. ИММ УрО РАН
\yr 2003
\vol 9
\issue 1
\pages 137--142
\mathnet{http://mi.mathnet.ru/timm267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093441}
\zmath{https://zbmath.org/?q=an:1125.35316}
\elib{http://elibrary.ru/item.asp?id=12226587}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S161--S167


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/timm267
  • http://mi.mathnet.ru/rus/timm/v9/i1/p137

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики и механики УрО РАН
    Просмотров:
    Эта страница:203
    Полный текст:75
    Литература:35
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020